# SDR SWAA2025122234296

- Difficulty date: November 11, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 56,039 hours, 29,466 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strip
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED PHOTOLUMINESCENT LT & RT SIDES IN THE PASSENGER CABIN (10EA).   REPLACED PHOTOLUMINESCENT STRIPS  IAW AMM 33-51-15-400-802.
